Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 5, Pages 947–956 (Mi izv2342)  

On the set of singularities of the Poincaré divisor of the Picard variety of the Fano surface of a nonsingular cubic

A. N. Tyurin


Abstract: In the paper it is proved that the singular points of the Poincaré divisor of the Picard variety of the Fano surface of a nonsingular cubic are contained in the set of points of second and third orders of the abelian variety or in elliptic curves corresponding to the inflection points of the cubic.

Full text: PDF file (879 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:5, 938–948

Bibliographic databases:

UDC: 513.6
MSC: Primary 14J25; Secondary 14B05, 14C20
Received: 14.02.1972

Citation: A. N. Tyurin, “On the set of singularities of the Poincaré divisor of the Picard variety of the Fano surface of a nonsingular cubic”, Izv. Akad. Nauk SSSR Ser. Mat., 36:5 (1972), 947–956; Math. USSR-Izv., 6:5 (1972), 938–948

Citation in format AMSBIB
\Bibitem{Tyu72}
\by A.~N.~Tyurin
\paper On the set of singularities of the Poincar\'e divisor of the Picard variety of the Fano surface of a~nonsingular cubic
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 5
\pages 947--956
\mathnet{http://mi.mathnet.ru/izv2342}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=330171}
\zmath{https://zbmath.org/?q=an:0261.14007}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 5
\pages 938--948
\crossref{https://doi.org/10.1070/IM1972v006n05ABEH001908}


Linking options:
  • http://mi.mathnet.ru/eng/izv2342
  • http://mi.mathnet.ru/eng/izv/v36/i5/p947

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:174
    Full text:73
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021